I need help with my RLS. Nothing seems to be working. I've had evweythin from Flexeril, to Narcotic Pain Meds, To Noritryptiline or how ever that's spelled! I only get about 3 hours of sleep, with 3 kids all below 10 that's not a reasonable amount at all to nearly function properly.
mrsSimmons; you should talk with your doctor there are still many medications for RLS that you don't have listed. like Gabapentin, then Mirapex Lyrica capsules and Ruiqua for a few but you have to talk with your doctor and see what else they well let you try.And low Iron levels and they also use many different types of antidepressants. all of these are worth the try and see how and what we'll give you relief. Please talk to your doctor any of these and other are worth a try but your going to have to be patient because some of these the doctor may have to continue to increase doses and to try different ones that some can take a few weeks to work and some as long as 6 to 8 weeks but hopefully you well be much better soon and have your life back. good luck now you need to check with your doctor. Best of luck.
27 Sep 2018
Going through this myself, i have gotten some help from a heating pad, a cheap tens unit i had for my back, i put the pads on the back of my calves of my legs, helped some at times. You can get those online for $20 or so. The tens 3000 unit is good for the price.Also walking helped at times. I am trying magnesium pills, & pills called restful legs. have heard that eating bananas before bed helps, havent tried that yet. Good luck & god bless.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.